# SDR ASAA2021052234882

- Difficulty date: May 22, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 31,100 hours, 9,954 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA824
- Condition: Leaking
- Location: Nr 2 Var Stator
- Part time: 31,130 hours, 9,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG R VSV DRAIN MAST LEAKING. GROUNDED - YES. #2 ENG, R VSV LEAK WITHIN LIMITS AT 2 DPM. APPLIED PLT DEFFERAL FOR 25 FC PER B737-900 AMM 71-71-00-200-801-F00. REMOVED AND REPLACED #2 ENG RIGHT VSV ACTUATOR REF AMM 75-31-01-400-802-F00. LEAK AND OPS CHECK GOOD.
